# SDR VNAA2009082400005

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 12,920 hours, 12,625 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 7072103
- Condition: Damaged
- Location: Fuselage
- Part time: 2,139 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE IN VPS.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE RADOME AND STATIC WICKS.  THE SRM AND REO’S WERE USED TO REPAIR RIVETS.  OTHER CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
